# SDR CHQA20130403120

- Difficulty date: April 3, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 29,692 hours, 25,222 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,850 hours, 17,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521805409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND ON FRAME 72 ON THE LEFT SIDE ABOVE STRINGER 14L.  A HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND THE FRAME TO BE CRACKED.  THE FRAME WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-006047.
